MathSciNet Relay Station
MathSciNet bibliographic data
MR2366165 55P48 (18D10 18G30 55U10 55U40)
Moerdijk, Ieke; Weiss, Ittay Dendroidal sets. Algebr. Geom. Topol. 7 (2007), 1441–1470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement